# SDR USAA2011052391950

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 22,703 hours, 8,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 84 - SEA - EEL - ROW 3L EMERGENCY AISLE LIGHTING INOPERATIVE.  MAINTENANCE RECONNECTED ELECTRICAL CONNECTORS TO LIGHT ASSEMBLY.
